# SDR YADA100708

- Difficulty date: October 7, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N115AX
- Make and model: Beech 1900C
- Aircraft serial: UC02
- Aircraft time: 17,596 hours, 48,001 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: MS287410226
- Condition: Ruptured
- Location: Lt Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LEFT BRAKE "FLAT".  REPLACED SEEPING FLEXIBLE BRAKE LINE - DATE CODE 2Q06.
